MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. KARLIN HOOK, MICRO NERVE, 8 1/2 IN

ASPEN SURGICAL PRODUCTS, INC. KARLIN HOOK, MICRO NERVE, 8 1/2 IN
Model Number 46-3171
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are in process of trying to get the device returned for evaluation and to get more information from the reporter.The investigation is ongoing.Once we have additional relevant information it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "micro nerve hook tip 46-3171 broke off during surgical procedure.".
 
Additional Manufacturer Narrative
The device was not returned for evaluation, and no lot number was able to be obtained.Due to lack of information, the complaint could not be confirmed and very little investigation could be performed.Complaint history did not reveal any prior similar complaints from the past two years.Root cause was undetermined.If any additional relevant information is identified it will be submitted in a supplemental report.

Brand Name
KARLIN HOOK, MICRO NERVE, 8 1/2 IN
Common Device Name
KARLIN HOOK
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key24281251
Report Number3002750084-2026-00010
Device Sequence Number13212185
Product Code GDG
UDI-Device Identifier00887482014851
UDI-Public00887482014851
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46-3171
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age41 YR
Patient SexFemale
Patient Weight91 KG
Patient RaceWhite